# SDR DXTA0307202139110

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 1,748 hours, 1,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS STICKING AND NOT FREE FALLING WHEN OPENING FROM THE OUTSIDE.  CLEANED FWD AND AFT RUB BLOCKS, OPERATIONAL CHECK GOOD IAW CE-680A AMM 52-10-00.
